# SDR DLM88960831

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Condition: Missing
- Location: Stab Trim
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT CAPTAINS AUTO PILOT COMMANDED AN UNCONTROLLED NOSE UP TRIM DURING CLIMB.  ADDITIONALLY, IT COMMANDED A CLIMB WHEN LEVEL AT CRUISE.  FOUND DETENT ROLLER SPRING MAIN HORIZONTAL STAB TRIM RELAY UPPER SPRING MISSING.  REPLACED SPRING AND RAN STAB, OPERATION NORMAL.
